×

Found 331 Documents (Results 1–100)

Local regularity of axisymmetric solutions to the Navier-Stokes equations. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 1527.35217

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 275-294 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Quantitative bounds for critically bounded solutions to the Navier-Stokes equations. (English) Zbl 1512.35490

Kechris, A. (ed.) et al., Nine mathematical challenges. An elucidation. Proceedings of the Linde Hall inaugural math symposium, California Institute of Technology, Pasadena, CA, USA, February 22–24, 2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 104, 149-193 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software